# SDR CALA2023040300970

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 106,956 hours, 10,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Malfunctioned
- Location: 2l/R Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2 EXIT LIGHTS ILLUMINATE ON TAKEOFF AND EXTINGUISH AT 10000 PERFORMED OPS CHECK OF EMERGENCY LIGHTS SYSTEM PER AMM TASK 33-51-00-720-801. OPS LIGHTS CAME ON AS REQUIRED AND WENT OFF AFTER 1 MINUTE. UNABLE TO FAULT ALL OPS AND INDICATIONS NORMAL.
